# SDR VNAA0506001

- Difficulty date: June 5, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 924 hours, 865 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: K0450
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 924 hours, 865 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM CLE THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP FAILED.  THE CREW CONTINUED TO DESTINATION CLT.  MAINTENANCE REMOVED & REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW CRJ 700 AMM 29-11-01-400-801-A01.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
